Previous |  Up |  Next


Title: A theorem on $2$-connected graphs (English)
Author: Nebeský, Ladislav
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 100
Issue: 2
Year: 1975
Pages: 116-117
Category: math
MSC: 05C35
idZBL: Zbl 0302.05111
idMR: MR0429642
DOI: 10.21136/CPM.1975.108774
Date available: 2009-09-23T08:37:35Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] M. Behzad, G. Chartrand: Introduction to the Theory of Graphs.Allyn and Bacon, Inc., Boston 1971. Zbl 0238.05101, MR 0432461


Files Size Format View
CasPestMat_100-1975-2_2.pdf 305.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo